Соответствия над произвольной категорией.

Ю.Е. Боровский

Sibirskij matematiceskij zurnal (1973)

  • Volume: 14, Issue: 3, page 484-497
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Боровский, Ю.Е.. "Соответствия над произвольной категорией.." Sibirskij matematiceskij zurnal 14.3 (1973): 484-497. <http://eudml.org/doc/61124>.

author = {Боровский, Ю.Е.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {аксиоматика теории категорий; большая категория; сильная категория; произведение морфизмов},
language = {rus},
number = {3},
pages = {484-497},
publisher = {Izd. AN SSSR},
title = {Соответствия над произвольной категорией.},
url = {http://eudml.org/doc/61124},
volume = {14},
year = {1973},

AU - Боровский, Ю.Е.
TI - Соответствия над произвольной категорией.
JO - Sibirskij matematiceskij zurnal
PY - 1973
VL - 14
IS - 3
SP - 484
EP - 497
LA - rus
KW - аксиоматика теории категорий; большая категория; сильная категория; произведение морфизмов
UR - http://eudml.org/doc/61124
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.